# SDR ASMF201510200001

- Difficulty date: August 5, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N957AM
- Make and model: Boeing 737-800
- Aircraft serial: 39957
- Aircraft time: 1,014 hours, 441 cycles
- System (JASC): 3431 · Localizer/VOR System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO, AFTER START ENGINES THE ILS & GLS LIGHTS TURNED ON IN THE IRS DISPLAY PANEL WHEN MASTER CAUTION PUSHED.  PERFORMED THE FIM 34-31 TASK 801 PROCEDURE, NO CONFIRMING FAILURE, TESTED CORRECT.
